# SDR SIMA20130617013

- Difficulty date: June 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,212 hours, 21,040 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF SHEAR TIE AT FR 65 CORRODED.  REPAIRED SHEAR TIE IAW EO EM-53MR-1129.
